I started 20 mg of cymbalta for chronic pain 2 months ago and now am up to 30 mg. Since starting cymbalta I have great fatigue. Is this just adjustment to the medication? Will the fatigue lessen in time?
If you have been on the Cymbalta for 2 months and had fatigue the whole time then it is probably not going to go away. Most side effects go away after 4 weeks on a constant dose. Also if you aren't getting relief from the chronic pain by now then increasing the dose isn't going to help with that either. Many doctors will want to increase the dose but for 50% of people cymbalta does not help with chronic pain.
I took it for chronic pain and it didn't help even at 60mg but it was a nightmare to get off it. The side effects from stopping it where horrible so please be careful. This is one med that needs to be tapered off slowly.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 9 answers
Posted 15 Apr 2012 • 2 answers
Will the increasing the dosage of cymbalta help with severe fatigue & depression?(from 60 to 120 mg)
Posted 3 Apr 2013 • 1 answer
Posted 16 Oct 2015 • 5 answers
Posted 10 Dec 2015 • 4 answers